# SDR DALA2023092507867

- Difficulty date: September 24, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- Aircraft time: 57,164 hours, 40,296 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT OF LIMITS ON CUSP WEB RBL=57 AND STA 266, 331, 926, 935, AND 944. WITH AN ORIGINAL THICKNESS OF 0.020 INCHES AND REMAINING THICKNESS OF 0.007 INCHES, THE AREAS ARE OUT OF LIMITS PER B717-200 SRM 53-00-55-1A PROCEDURE 1, ALLOWABLE DAMAGE 1, PAR 4 C, FIG 101 AND BOEING NDT SPM PART 4, 04-00-06 PAR 4 FIG 9. SUMMARY OF NRC 00610: CORROSION LEVEL 2. REPAIR ON CUSP WEBS (RBL=57 AND STA, 266, 331, 926, 935, AND 944) WAS PERFORMED PER B717 SRM 53-00-55-2R PROCEDURE 4 FIGURE 211 AND 216. (LP #2985216)
